Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 88, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 20, 2017, 3:33 PM EDT for Beaufort County, Jasper County, South Carolina; Chatham County, Effingham County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2017, 3:33 PM EDT (19:33 UTC)
- Expired
- Jul 20, 2017, 4:07 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chatham County, GA, Effingham County, GA, Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 41 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 664 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
818
WUUS52 KCHS 201933
SVRCHS
GAC051-103-SCC013-053-202030-
/O.NEW.KCHS.SV.W.0088.170720T1933Z-170720T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
Issued by National Weather Service Columbia SC
333 PM EDT THU JUL 20 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Southeastern Effingham County in southeastern Georgia...
North central Chatham County in southeastern Georgia...
West central Beaufort County in southeastern South Carolina...
Southwestern Jasper County in southeastern South Carolina...
* Until 430 PM EDT
* At 333 PM EDT, a severe thunderstorm was located 10 miles northwest
of Bellinger Hill Area, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Savannah, Pooler, Bluffton, Rincon, Garden City, Port Wentworth,
Hardeeville and Savannah Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3244 8112 3232 8092 3204 8107 3222 8137
TIME...MOT...LOC 1933Z 034DEG 4KT 3229 8110
HAIL...1.00IN
WIND...60MPH
$$
CJR2 follow-up statements
243
WWUS52 KCHS 201947
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
Issued by National Weather Service Columbia SC
347 PM EDT THU JUL 20 2017
SCC013-201957-
/O.CAN.KCHS.SV.W.0088.000000T0000Z-170720T2030Z/
Beaufort SC-
347 PM EDT THU JUL 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BEAUFORT COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3204 8107 3222 8137 3244 8112 3233 8093
3230 8094 3230 8100 3229 8099 3226 8099
3224 8102 3222 8101 3219 8099
TIME...MOT...LOC 1947Z 071DEG 8KT 3229 8116
$$
GAC051-103-SCC053-202030-
/O.CON.KCHS.SV.W.0088.000000T0000Z-170720T2030Z/
Effingham GA-Chatham GA-Jasper SC-
347 PM EDT THU JUL 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN EFFINGHAM...NORTH CENTRAL CHATHAM AND SOUTHWESTERN
JASPER COUNTIES...
At 347 PM EDT, a severe thunderstorm was located 10 miles southeast
of Springfield, moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Savannah, Pooler, Rincon, Garden City, Port Wentworth, Hardeeville,
Savannah Airport and Ebenezer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3204 8107 3222 8137 3244 8112 3233 8093
3230 8094 3230 8100 3229 8099 3226 8099
3224 8102 3222 8101 3219 8099
TIME...MOT...LOC 1947Z 071DEG 8KT 3229 8116
HAIL...1.00IN
WIND...60MPH
$$
CJR965
WWUS52 KCHS 202007
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
407 PM EDT THU JUL 20 2017
GAC051-103-SCC053-202017-
/O.CAN.KCHS.SV.W.0088.000000T0000Z-170720T2030Z/
Effingham GA-Chatham GA-Jasper SC-
407 PM EDT THU JUL 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM...CHATHAM AND JASPER
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3204 8107 3222 8137 3244 8112 3233 8093
3230 8094 3230 8100 3229 8099 3226 8099
3224 8102 3222 8101 3219 8099
TIME...MOT...LOC 2006Z 034DEG 4KT 3227 8118
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:06 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 20, 3:06 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Charleston SC Issued by National Weather Service COLUMBIA SC 306 PM EDT Thu Jul 20 2017 .SYNOPSIS... Atlantic high pressure will extend west into the southeast coast through this weekend as a surface trough remains inland. Unsettled weather will ensue toward the early to middle part of next week as a cold front approaches the area. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Upper low spinning offshore the lower GA coast. Embedded disturbance rotating around the northern periphery of the low interacting with a surface trough and sea breeze boundary and is expected to produce scattered showers and thunderstorms. Latest mesoanalysis from SPC indicates best atmospheric moisture, with precipitable water values around 1.8-1.9 inches from the lower SC coast south across SE GA. Best instabilities are in that area as well, closer to the cold pool aloft, with highest MLCAPE and surface LI values currently across that area as well. Some deep layer shear noted as well, with effective bulk shear values 20 to 30 kt, mainly inland. Satellite indicating enhanced cumulus, with radar indicating scattered showers and thunderstorms currently developing along a surface trough stretching across central SC south into SE GA. Additional activity developing along a sea breeze on the GA coast. So far, sea breeze boundary pinned near the coast with a light synoptic offshore flow. With strong heating, will expect gradual sea breeze penetration and will be an additional focus for convection. With moderate instability, including DCAPE values around 1000 j/kg, any stronger cells will be capable of producing strong wind gusts and possibly hail. Best threat will be inland SE GA where surface trough, sea breeze and other outflows collide. Storm motions are expected to be south and southwest down the sea breeze later today and probably result in some multi-cell clusters over southeast GA later this afternoon. High resolution guidance favors best chances along the lower Savannah River area, then south into inland GA zones by later in the afternoon. Will indicate chance POPS in this area. Along the South Carolina sea breeze, we maintained 20 POPs. Tonight: The mid level low will continue a slow drift southwest toward northeast FL, while early evening convection either moves to the southwest or falls apart after sunset. Skies should be mainly clear after midnight with lows in the mid 70s on average. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... Familiar summer pattern should prevail through the weekend with upper level ridge building eastward over the forecast area while the upper low to the southwest further weakens. Despite large scale subsidence, there will remain enough atmospheric moisture to combine with the sea breeze to support isolated diurnal convection along the sea breeze. Temperatures will push into the mid 90s away from the coast Fri/Sat under plenty of sunshine while the sea breeze will limit max temps to around 90 to the lower 90s. This will result in heat indices in the 100 to 105 range during this period. The upper ridge will begin to break down on Sunday as upper heights start to fall in response to a digging trough over the Great Lakes into the Ohio Valley region. This will result in an increase in pops with increasing moisture advection into the region and with increasing clouds, temperatures will moderate a bit back near normal values. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A more active and synoptically driven weather pattern expected during the extended forecast period. Slow moving positively tilted upper trough will settle over the east coast early next week combining with increasing atmospheric moisture with a continued southerly circulation associated with the Bermuda high. Precipitable water values will be at or above 2 inches resulting in increasing pops each day through Wednesday. Expect highest chances of pops on Tues/Wed as a surface boundary will push into the area and stall. There is some uncertainty towards the end of the extended period as the GFS is showing some drier air pushing in from the north while the ECMWF keeps much deeper moisture over the forecast area with a lingering upper trough axis along the coast. Temperatures during this period will generally be near normal for max temperatures but slightly above normal for min temperatures due to extensive cloud cover. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Best chance of shower and thunderstorm activity will be across SE GA this afternoon. Maintained VCTS at SAV, and introduced a near term tempo group, based on radar, to handle TSRA threat. Included VCTS in the near term for CHS to handle threat of sea breeze convection. Otherwise, outside any convective activity, expect VFR conditions with scattered to broken diurnal cumulus, and mid and upper level convective debris cloudiness. Sea breeze expected to penetrate inland later this afternoon and turn surface winds at the terminals to SE to S, although influence of convection could provide variable winds and wind shifts at SAV, with gusty winds possible if TSRA affects the site. Extended Aviation Outlook: VFR conditions will prevail. && .MARINE... The Atlantic surface ridge will tend a bit tonight with winds 10-15 KT at times. Seas through tonight 2 FT near shore and 2-3 FT well offshore. The weekend will feature a typical summer pattern with Bermuda ridge holding strong and influencing the coastal waters. Generally light to moderate southwesterly winds backing during the afternoon near the coast due to the sea breeze. Incoming swell is low and expected seas 2 to 4 ft through the weekend into early next week, mainly due to the local wind. && .TIDES/COASTAL FLOODING... Elevated tide levels due to the lunar perigee and new moon will result in the possibility for minor coastal flooding during the evening high tides this weekend into early next week, especially along the SC coast. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. &&
Hazardous weather outlook, Jul 20, 3:35 AM EDT, 11 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 335 AM EDT Thu Jul 20 2017 GAZ117-119-139-141-SCZ048>051-210745- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 335 AM EDT Thu Jul 20 2017 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Coastal Flooding: Tide levels will be elevated this weekend into early next week due to the lunar perigee and new moon. Minor saltwater flooding of low-lying areas could occur during the evening high tides, and Coastal Flood Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-210745- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 335 AM EDT Thu Jul 20 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jul 20, 2:10 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Charleston SC
Issued by National Weather Service Columbia SC
210 PM EDT THU JUL 20 2017
GAZ088-099>101-115-201845-
Bulloch GA-Evans GA-Candler GA-Screven GA-Effingham GA-
210 PM EDT THU JUL 20 2017
...Strong Thunderstorms Will Impact Portions of south central
Screven...north central Evans...central Bulloch...east central
Candler and northwestern Effingham Counties Until 245 PM EDT...
At 210 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Westside...moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Statesboro, Claxton, Middleground, Westside, Brooklet, Pulaski,
Oliver and Register.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3240 8199 3262 8175 3251 8135 3214 8190
TIME...MOT...LOC 1810Z 279DEG 18KT 3247 8186Special weather statement, Jul 20, 2:44 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Charleston SC
Issued by National Weather Service Columbia SC
244 PM EDT THU JUL 20 2017
GAZ088-099>101-115-116-138-SCZ042-047-201930-
Bulloch GA-Evans GA-Candler GA-Screven GA-Effingham GA-
Inland Liberty GA-Inland Bryan GA-Inland Jasper SC-Hampton SC-
244 PM EDT THU JUL 20 2017
...Strong Thunderstorms Will Impact Portions of southeastern
Screven...northwestern Bryan...eastern Evans...northwestern
Liberty...Bulloch...southeastern Candler...Effingham...southwestern
Hampton and west central Jasper Counties Until 330 PM EDT...
At 243 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Leefield, or 10 miles east of Statesboro...
moving southeast at 25 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of this storm include...
Statesboro, Springfield, Pembroke, Bay, Rincon, Guyton, Brooklet and
Newington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3234 8197 3258 8169 3268 8143 3243 8100
3203 8175
TIME...MOT...LOC 1843Z 296DEG 23KT 3239 8161Special weather statement, Jul 20, 2:56 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Charleston SC
Issued by National Weather Service Columbia SC
256 PM EDT THU JUL 20 2017
SCZ044-050-201930-
Charleston SC-Dorchester SC-
256 PM EDT THU JUL 20 2017
...Strong Thunderstorms Will Impact Portions of southwestern
Charleston and southeastern Dorchester Counties Until 330 PM EDT...
At 256 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Maybank Bridge, or near Charleston...moving
southwest at 10 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Charleston, North Charleston, Downtown Charleston, I-26/i-526
Interchange, Magnolia Gardens, Hollywood, Folly Beach and Ravenel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3290 7999 3269 7989 3259 8010 3287 8026
TIME...MOT...LOC 1856Z 065DEG 9KT 3277 8005Special weather statement, Jul 20, 3:04 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Charleston SC
Issued by National Weather Service Columbia SC
304 PM EDT THU JUL 20 2017
GAZ116>119-SCZ047-048-051-201945-
Coastal Chatham GA-Inland Chatham GA-Inland Bryan GA-
Coastal Bryan GA-Inland Jasper SC-Coastal Jasper SC-Beaufort SC-
304 PM EDT THU JUL 20 2017
...Strong Thunderstorms Will Impact Portions of east central Bryan...
Chatham...southwestern Beaufort and south central Jasper Counties
Until 345 PM EDT...
At 304 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Burroughs, or near I-16/i-95 Interchange...
moving southwest at 15 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Savannah, Hilton Head Island, Pooler, Bluffton, Richmond Hill,
Wilmington Island, I-16/i-95 Interchange and Bellinger Hill Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3180 8120 3206 8144 3233 8095 3218 8078
3209 8088 3207 8090
TIME...MOT...LOC 1904Z 056DEG 15KT 3202 8123Local storm report, Jul 20, 3:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE COLUMBIA SC
329 PM EDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL BLUFFTON 32.24N 80.86W
07/20/2017 E0.25 INCH BEAUFORT SC BROADCAST MEDIA
PEA SIZE HAIL REPORTED IN BLUFFTON BY THE
PUBLIC.
0313 PM HAIL JOHNS ISLAND 32.73N 80.08W
07/20/2017 E0.25 INCH CHARLESTON SC PUBLIC
DIME SIZE HAIL REPORTED ON JOHNS ISLAND.
&&
JAQSpecial weather statement, Jul 20, 3:30 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Charleston SC
Issued by National Weather Service Columbia SC
330 PM EDT THU JUL 20 2017
GAZ101-118-SCZ047-048-051-202000-
Effingham GA-Inland Chatham GA-Inland Jasper SC-Coastal Jasper SC-
Beaufort SC-
330 PM EDT THU JUL 20 2017
...Strong Thunderstorms Will Impact Portions of east central
Effingham...northern Chatham...west central Beaufort and central
Jasper Counties Until 400 PM EDT...
At 330 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Hardeeville, or 11 miles north of Bellinger
Hill Area. THIS STORM WAS nearly stationary.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Bluffton, Jasper, Rincon, Port Wentworth, Hardeeville, Purysburgh,
Ebenezer and Sun City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3246 8109 3234 8090 3233 8090 3233 8088
3229 8092 3214 8109 3228 8131
TIME...MOT...LOC 1930Z 034DEG 4KT 3232 8107
CJRThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:44 PM EDT | Special Weather Statement | CHS | Jasper | 46 min |
| Jul 20, 2:56 PM EDT | Special Weather Statement | CHS | Charleston | 34 min |
| Jul 20, 3:30 PM EDT | Special Weather Statement | CHS | Jasper | 30 min |
| Jul 20, 4:01 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 41 min |
| Jul 20, 5:24 PM EDT | Coastal Flood Advisory | CHS | 3 hr | |
| Jul 19, 8:08 PM EDT | Areal Flood Advisory | CHS | Effingham | 82 min |
| Jul 19, 8:19 PM EDT | Special Weather Statement | CHS | Bryan | 26 min |
| Jul 19, 8:29 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham | 29 min |
| Jul 19, 9:18 PM EDT | Special Weather Statement | CHS | Liberty | 27 min |
| Jul 20, 2:10 PM EDT | Special Weather Statement | CHS | Bulloch, Evans | 35 min |
| Jul 20, 3:04 PM EDT | Special Weather Statement | CHS | Chatham | 41 min |
| Jul 20, 4:05 PM EDT | Special Weather Statement | CHS | Bryan | 25 min |
| Jul 20, 4:28 PM EDT | Special Weather Statement | CHS | Long | 47 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2017Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.